View : 59 Download: 0

On complex symmetric operator matrices

Title
On complex symmetric operator matrices
Authors
Jung S.Ko E.Lee J.E.
Ewha Authors
고응일이지은
SCOPUS Author ID
고응일scopus
Issue Date
2013
Journal Title
Journal of Mathematical Analysis and Applications
ISSN
0022-247XJCR Link
Citation
vol. 406, no. 2, pp. 373 - 385
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
An operator T∈L(H) is said to be complex symmetric if there exists a conjugation J on H such that T=JT*J. In this paper, we find several kinds of complex symmetric operator matrices and examine decomposability of such complex symmetric operator matrices and their applications. In particular, we consider the operator matrix of the form T=(AB0JA*J) where J is a conjugation on H. We show that if A is complex symmetric, then T is decomposable if and only if A is. Furthermore, we provide some conditions so that a-Weyl's theorem holds for the operator matrix T. © 2013.
DOI
10.1016/j.jmaa.2013.04.056
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE